sexologist-icon
Gynaecological
I am currently on Diane 35 for the past 4 months. I have been married 6 months back. It was given to me as birth control as well as to treat borderline pcos. Since last two months I am having continuous intermenstrual bleeding in form of small clots. Last month periods extended for 16 days n then spotting continued.
81 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Panchani
Gynecologist 10 yrs exp Surat

Free 3 day follow up

Chat Now

₹150 for 24 hrs

thnxs for your Question i think dr. neelima mam explain nicely. i agree with her
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. It is unusual to get intermenstrual bleeding after being on this pill for so long. Other reasons for the bleeding could be missed pills or an infection on the cervix. Rarely the more delicate  cells of the cervix can grow outwards and this can cause bleeding too especially after intercourse. You will need to see a gynaecologist so that the cervix can be looked at. They will be able to guide you regarding treatment. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.